# SDR UALA2011040401599

- Difficulty date: April 3, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 58,096 hours, 8,310 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Module
- Part number: ELM80411
- Part serial: E13997
- Condition: Faulty
- Location: Waste System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WASTE SYSTEM FAILURE, FLIGHT DIVERTED.  RPL LOGIC CONTROL MODULE FOR NR 1 WASTE TANK PER MM.  RPL DOOR 3 FWD TOILET ASSY PER MM.  FOUND FAULT MESSAGE 38-110 00 AND REPLACED I-O CARD M24400A.  LATCHED MESSAGE CLEARED.
